# SDR AALA20060692

- Difficulty date: September 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHT AT SEAT 5D MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT AT SEAT 5D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
